# SDR FDEA201509172894

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 398 hours, 13,011 cycles
- Engine: Pwa PW4152
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 32829486
- Part serial: 466
- Condition: Failed
- Location: Thrust Reverser
- Part time: 32,918 hours, 4,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED A MOMENTARY NR 2 THRUST REVERSER UNLOCKED ALERT & INSTRUMENT CLUSTER TOP LIGHT.  LIGHT EXTINGUISHED & TAKEOFF WAS CONTINUED.  AFTER TAKEOFF & WHEELS UP, THE ALERT CAME BACK ON.  NO ADVERSE CONTROL WAS NOTICED.  COMPLIED WITH ECAM.  BROUGHT NR 2 ENGINE TO IDLE & RETURNED TO LAND WITHOUT INCIDENT.    REMOVED AND REPLACED NR 2 THRUST REVERSER STOW & DEPLOY SWITCH IAW AMM 78-  31-40-04. PERFORMED HIGH POWER RUN IAW AMM 71-00-00-05 & JRH.  PERFORMED OPS TEST OF THRUST REVERSER TRANSLATING SLEEVES,  FOUND NORMAL IAW AMM 78-32-11-05.
